# SDR 98UAL900078

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N0011
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW UNABLE TO FULLY EXTEND FLAPS.  DIVERTED TO LAX.  *S/D*  FOUND FAULTY FSEU NUMBER 1.  REPLACED FSEU AND OPERATIONALLY CHECKED GOOD.
